# SDR ASAA2015111413763

- Difficulty date: November 14, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 4,986 hours, 1,644 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 0905200131130
- Condition: Discharged
- Location: Master
- Part time: 8,408 hours, 3,062 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 78224000, AUXILIARY BATTERY FAILED CHECK OF STANDBY POWER.  ACFT GROUNDED.  R & R BOTH BATTERIES REF AMM 24-31-11-000-802-002 AND 24-31-11-400-802-002.
